gastroenterologist-icon
Constipation problem
I have acne and constipation problem. I have been suggested to take vibact for constipation and tab minoz for acne. Is it OK to take these medicines simultaneously?
97 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Supriya Kabra
Homoeopath 8 yrs exp Ghaziabad

Free 3 day follow up

Chat Now

₹300 for 24 hrs

but that's not called treatment.as soon as u stop d medicine your constipation returns.so take proper homeopathic treatment.also ch
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.